MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number 10464525
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics remote services center (rsc) was informed an outside of the united states (ous) customer contacted the local regulatory authority regarding a falsely elevated cardiac troponin i (tni) patient sample result obtained on a dimension exl 200 system.Siemens is investigating the event.
 
Event or Problem Description
A discordant falsely elevated cardiac troponin i (tni) patient sample result was obtained on a dimension exl 200 system.The falsely elevated result was reported to the physician(s) and the result was questioned.A new sample was drawn from the same patient and processed on the same dimension exl 200 system.A lower tni result, considered correct, was obtained.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated cardiac troponin i (tni) result.
 
Additional Manufacturer Narrative
Additional information (07-nov-2022): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data logs and the information provided by the customer.Quality control and calibration results were within the customer's expected ranges and no issues were noted with other patient samples.No product non-conformance was identified with the cardiac troponin i (tni) assay or dimension exl 200 system.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2022-00274 was filed on 14-oct-2022.

Brand Name
DIMENSION®
Common Device Name
CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key15605388
Report Number2517506-2022-00274
Device Sequence Number14022995
Product Code MMI
UDI-Device Identifier00842768022067
UDI-Public00842768022067
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2022
Device Model Number10464525
Device Catalogue NumberRF621 SMN 10464525
Device Lot NumberFA2283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale